# SDR U2RA227DHN035

- Difficulty date: November 8, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N151GX
- Make and model: Boeing 757236
- Aircraft serial: 24451
- Aircraft time: 52,007 hours, 18,231 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vertical Support
- Condition: Cracked
- Location: Zone 100
- Part time: 52,007 hours, 18,231 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ACCY/ELECT COMPARTMENT - VERTICAL STIFFENER BEHIND COMPARTMENT DOOR, HAS APPROX 2 INCH CRACK, APPROX 20 INCHES UP FROM SKIN.  BL"0" FS263.
